T Nation

On TRT 8 Months, Bloodwork. Hyperthyroid?

Hello @KSman
Thank you for being such a great help to T nation . I want to ask a few questions regarding thyroid .
I am on TRT therapy since 8 months . Last 3 months feel like shit . I got all my panel done and I am thinking it is hyperthyroidism . I use to take Adderall for ADHD but I can’t even take that anymore because anxiety .
My mood is bad , no libido and that feeling of we’ll being is just gone . A lot of restlessness and that nervous energy .

Here are my labs .


My tSH is 0.866
T4 is 7.2
T3 uptake is 26
F thyroid index is 1.9

I am thalassemia trait so I will always have a high red blood count , and lower mchc and all .

My prolactin is 6.6
Fsh and lh is non existent
Please let me know why am I feeling like shit and not me . Nothing is making me happy anymore . Please let me know .
Ameen

He hasn’t been here in over a year.

Can someone help me out here ??

Why do you think you have hyperthyroidism?

What are you taking now and what dosing schedule? If taking injections, when were these labs pulled relative to your last injection?

FSH and LH will be non existent when on TRT. No need to check it going forward.

Are there any other labs available?

There is nothing about those thyroid numbers indicating it as a problem. You need to look at catecholamines and/or serotonin

1 Like

Maybe TRT killed em???

Oh god I hope not. But it’s always a possibility.

Just because folks die on Trt doesn’t always mean it’s trt. One is healthier on Trt than off. There is so mich supporting evidence.

I hope you are being sarcastic …

1 Like

Kinda weird how he blipped off though.

1 Like

Yup. I am surprised nobody met the guy in real life or spoke to him. People vanish all the time.

Hi reenaameena, Any reason you think you need to run your TRT this high? IMO you have just desensitized your T receptors. The guys in pharma cycle for 10-12 weeks becasue after that they desensitized their T receptors and when that happens no new gains. Everything feels flat kind of like what you are discribing.

That is where I would start. Have you tryed a TT 750-900 for 6 months?

Get your TT stable in the mid 800’s (and I don’t mean 950-1000) then move your E2 around to see how that feels. Don’t go too fast or too much. I did not see your SHGB in the bloods I may have missed it the text is really small. Give an E2 of say 24-27 a run for 2 months, I assume you have access to anastrozole? Then see how 30-35 feel and of course try 40-50 or even higher so you know what high E2 feels like. Once you’ve done these experiments on yourself you will know your sweet spots. NO ONE can tell you you have to run the experiments yourself.
hth

3 times higher than TRT levels. Lower your dose bro. It’ll help. Diminishing returns beyond a certain point when doing Trt.

I’m surprised you haven’t tried to lower it.

————————

Read your post again and yah dude Lower your dose. Get into the high 20s with freee t range. I had super high levels like you and felt like shit to. No labido bad mood had it all. Once it normalized I wanted to smile and laugh everywhere I went.

Your MCH is low and indicates anemia, MCV means is red blood cell volume and a low value indicate the red blood cells are too small. If your red blood cells are too small, it could be a sign of anemia, a vitamin deficiency, or other medical condition.

These very high testosterone levels could be taxing other systems that cannot maintain these high levels. Lower your dosage to a lower normal level and see if MCV and MCH return to a healthier levels, if not you have another medical condition.

TSH is optimal, would have liked to see Free T3 and reverse T3, these levels would show what’s going on at the cellular level, TSH doesn’t but does indicate pituitary gland is more than happy with the levels of thyroid hormones ~ unless by a very small chance you have a lazy pituitary gland that doesn’t function properly.

Do you have cold hands or feet?

Do you have pale skin?

Suggest a diet with healthy amounts of iron for the time being as ferritin may be in the toilet.

If I were you, I would be buying some mucuna pruriens (L-dopa), or some 5-HTP or even some tyrosine and taking a reasonable dose for a couple of weeks to see what happens. ONE of them. Then a different one if the first one doesn’t work. Address the probable problem directly instead of chasing other complicated possibilities that are likely not the problem at all.

1 Like

Or just lower the dose and be normal :slight_smile:

I have noticed that since 2 months my face has turned pale and yes my hand and feet are cold often .

I have low shbg . I excrete testosterone pretty fast . These results are peak and not trough. My protocol is 200mg test cypionate Monday following 0.5 anastrazole every other day .

I have low SHBG (16-22) as well and only need Total T 500 to achieve a Free T levels at the top of the ranges. Low SHBG guys do very well on multiple doses per week, more the better in my experience. The more frequent dosing also does a fine job of lowering estrogen.

When I consistently lift weights and improve insulin levels, SHBG increases, when I stop lifting weights, insulin worsens and SHBG decreases.

You more than likely have an iron deficiency, the cause may be excessive T levels or something else. Thyroid requires iron, ferritin as well.

Check the thyorid then. It’ll do wonders for your well being if thyroid is fixed. Especially if it’s in A bad state now.

Cold hands and feet are indicated by some as a sign of HYPOthyroid, not hyperthyroid. The above collection of labs does not indicate this as a problem. You could get a thermometer and take your temperature every morning,yada, yada, yada. You could believe in Wilson’s Syndrome. You could also believe in Bigfoot or that we really live in the Matrix. (Wilson is a quack BTW, my wife went to once him when his office was in NC, not FL like now). Or, you could try and treat your symptoms instead of trying to force them to conform to your preconceived notion.
Side note: If someone has thyroid issues it does indeed do wonders to treat the thyroid.